cardiologist-icon
Heart ppitation and BP
Sir, Since the last 4 month my blood pressures is fluctuating. Its max is around 130/90. The diastolic pressure is always 95-90. I feel anxious many time a day. I get tired easily. Sometime( 2-3 times a wk) i feel breathing problem. 'Also my body shiver a little all the time' that is why I worry a lot. I consulted general physician and cardiologist too. They said nothing is there to be worried. For a month as suggested I was taking Nexpro RD 40 and APNOL. Now I am taking Nexpro RD 40, Inderal LA 20 two times a day and Zapiz 0.25 at night. These medicine works for me but as I leave the medicine again I feel the same problem up to some extent. So as suggested by the cardiologist should I continue the medicine? Or something is there to be worried?? (Tests: ECG was OK, Blood sugar was OK, Thyroid was OK).
111 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 5 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello there. Nothing to worry about. In addition to the medicines, have a salt restricted diet and avoid too much of oily and spicy foods. Regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.